# SDR 05FDEA02634

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 67,776 hours, 21,479 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: AEA04741
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LEFT REAR SPAR CAP ANGLE APB 7080-1.  REPAIRED IN ACCORDANCE WITH FEDEX EA 8-5340-84036 LT SLANT PANEL TEE ANGLE CORROSION REPAIR .
